# SDR SWIA2020090452244

- Difficulty date: July 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INTERCOSTAL BETWEEN FS338.00 AND FS347.25 AT DD5 HAS CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL AT DD5 BETWEEN FS338.00-FS347.25. REF DWG AND CRJ 200 SRM.  SEE CONTINUATION CARDS FOR DETAILS.
